# SDR A6WA200840303

- Difficulty date: April 8, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 22,381 hours, 19,038 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Broken
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP, INBOARD HINGE ARM, LEFT ANGLE IS BROKEN.  (M)  ANGLE FABRICATED IN S6144-13 IAW SRM 51-24-36 PRIMER AND PAINT APPLIED IAW SRM 51-25-01 AND INSTALLED IAW SRM 51-42-06. (A)
